# SDR VNAA202308040009

- Difficulty date: July 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 18,877 hours, 17,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL ATTACHED TO STRINGER 20RH IN STA. FS= 310.00 TO FS= 364.00 AT MAIN AVIONICS COMPARTMENT,  CORROSION ON INTERCOSTAL BTW FS310 TO 319 WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND WAS  EVALUATED WITHIN LIMITS PER CRJ-900 SRM 53-21-23-101-002-A02; INTERCOSTAL BTW FS319 TO FS349 WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-21-23-101-002-A02 AND WAS REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01 AND INTERCOSTAL BTW FS349 TO FS364 WAS CLEANED PER CRJ-900 SRM 51-26-00-001-001-A01 AND NOT DAMAGE WAS FOUND
